Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 86, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 6, 2008, 7:57 PM CDT for Muskogee County, Oklahoma. It took effect at Jun 7, 2008, 6:13 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2008, 7:57 PM CDT (00:57 UTC)
- In effect from
- Jun 7, 2008, 6:13 PM CDT
- Expired
- Jun 11, 2008, 8:06 AM CDT
- In force
- 4 days
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 30.70 ft at Jun 10, 2008, 4:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 070057 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 757 PM CDT FRI JUN 06 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-070857- /O.NEW.KTSA.FL.W.0086.080608T0600Z-080609T0000Z/ /MKGO2.1.ER.080608T0600Z.080608T1200Z.080608T1800Z.NO/ 757 PM CDT FRI JUN 06 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * FROM LATE SATURDAY NIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM FRIDAY THE STAGE WAS 27.51 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 28.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
15 follow-up statements
000 WGUS84 KTSA 071340 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 840 AM CDT SAT JUN 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-072140- /O.CON.KTSA.FL.W.0086.080608T0600Z-080609T0000Z/ /MKGO2.1.ER.080608T0600Z.080608T1200Z.080608T1800Z.NO/ 840 AM CDT SAT JUN 07 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * FROM LATE TONIGHT TO SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM SATURDAY THE STAGE WAS 26.97 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE SUNDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 28.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY AFTERNOON. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 072314 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 614 PM CDT SAT JUN 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-080714- /O.EXT.KTSA.FL.W.0086.080607T2313Z-080610T1200Z/ /MKGO2.1.ER.080607T2057Z.080607T2300Z.080610T0600Z.NO/ 614 PM CDT SAT JUN 07 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM SATURDAY THE STAGE WAS 28.30 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL REMAIN NEAR 28.2 FEET BEFORE SLOWLY FALLING TO BELOW FLOOD STAGE BY TUESDAY BEFORE DAWN . * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 081314 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 814 AM CDT SUN JUN 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-082114- /O.EXT.KTSA.FL.W.0086.000000T0000Z-080610T0300Z/ /MKGO2.1.ER.080607T2057Z.080608T1300Z.080609T2100Z.NO/ 814 AM CDT SUN JUN 08 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * THROUGH MONDAY EVENING. * AT 800 AM SUNDAY THE STAGE WAS 29.01 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS SLOWLY FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE A SLOW FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
000 WGUS84 KTSA 081859 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 159 PM CDT SUN JUN 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-090259- /O.EXT.KTSA.FL.W.0086.000000T0000Z-080610T0359Z/ /MKGO2.1.ER.080607T2057Z.080608T1445Z.080609T2159Z.NO/ 159 PM CDT SUN JUN 08 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL MONDAY EVENING. * AT 100 PM SUNDAY THE STAGE WAS 29.00 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE A SLOW FALL TO BELOW FLOOD STAGE MONDAY AFTERNOON. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
000 WGUS84 KTSA 090118 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 818 PM CDT SUN JUN 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-090918- /O.EXT.KTSA.FL.W.0086.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.080607T2057Z.080608T1445Z.000000T0000Z.NO/ 818 PM CDT SUN JUN 08 2008 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM SUNDAY THE STAGE WAS 28.89 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL REMAIN NEAR 28.8 FEET. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
000 WGUS84 KTSA 090643 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 143 AM CDT MON JUN 09 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-091443- /O.CON.KTSA.FL.W.0086.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.080607T2057Z.080611T0000Z.000000T0000Z.NO/ 143 AM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM MONDAY THE STAGE WAS 28.82 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE RISING TO NEAR 31.2 FEET TUESDAY EVENING THEN BEGIN FALLING. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 091352 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 852 AM CDT MON JUN 09 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-092152- /O.CON.KTSA.FL.W.0086.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.080607T2057Z.080610T1200Z.000000T0000Z.NO/ 852 AM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM MONDAY THE STAGE WAS 28.75 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE RISING TO NEAR 31.4 FEET TUESDAY MORNING THEN BEGIN FALLING. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 091957 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 257 PM CDT MON JUN 09 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-100357- /O.EXT.KTSA.FL.W.0086.000000T0000Z-080612T0130Z/ /MKGO2.1.ER.080607T2057Z.080610T1200Z.080611T1930Z.NO/ 257 PM CDT MON JUN 09 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM MONDAY THE STAGE WAS 28.71 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE RISING TO NEAR 31.5 FEET TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 32.0 FEET...AREAS ON THE GROUNDS OF THE OG&E POWER PLANT WILL BE FLOODED. MODERATE AGRICULTURAL FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 100805 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 305 AM CDT TUE JUN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA...ARKANSAS... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. ARKANSAS RIVER AT VAN BUREN AFFECTING CRAWFORD AND SEBASTIAN COUNTIES. OKC101-101605- /O.EXT.KTSA.FL.W.0086.000000T0000Z-080611T1715Z/ /MKGO2.1.ER.080607T2057Z.080610T1200Z.080611T1115Z.NO/ 305 AM CDT TUE JUN 10 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM TUESDAY THE STAGE WAS 30.68 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$ ARC033-131-101604- /O.EXT.KTSA.FL.W.0102.080611T0730Z-080612T0834Z/ /VBUA4.1.ER.080611T0730Z.080611T1800Z.080612T0234Z.NO/ 305 AM CDT TUE JUN 10 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER AT VAN BUREN. * FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM TUESDAY THE STAGE WAS 20.88 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...THE ARKANSAS RIVER AT VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE WEDNESDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 22.5 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY EVENING. * IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG THE SHORELINE FROM THE I-540 BRIDGE EAST TOWARDS LAVACA. $$
000 WGUS84 KTSA 100813 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 313 AM CDT TUE JUN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-101613- /O.CON.KTSA.FL.W.0086.000000T0000Z-080611T1715Z/ /MKGO2.1.ER.080607T2057Z.080610T1200Z.080611T1115Z.NO/ 313 AM CDT TUE JUN 10 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM TUESDAY THE STAGE WAS 30.68 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER AT MUSKOGEE IS EXPECTED TO CREST NEAR 31.0 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING. * IMPACT...AT 31.0 FEET...A BOATING MARINA NORTH OF THE OG&E POWER PLANT WILL BE FLOODED. AREAS ON THE GROUNDS OF THE OG&E POWER PLANT MAY BE THREATENED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 101356 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 855 AM CDT TUE JUN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-102155- /O.EXT.KTSA.FL.W.0086.000000T0000Z-080611T1120Z/ /MKGO2.1.ER.080607T2057Z.080610T0830Z.080611T0520Z.NO/ 855 AM CDT TUE JUN 10 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 30.41 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY BEFORE DAWN. * IMPACT...AT 30.0 FEET...A BOATING MARINA NORTH OF OG&E POWER PLANT WILL BE FLOODED. SOME AGRICULTURAL LANDS WILL BE FLOODED. $$
000 WGUS84 KTSA 101928 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 228 PM CDT TUE JUN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-110328- /O.EXT.KTSA.FL.W.0086.000000T0000Z-080611T1200Z/ /MKGO2.1.ER.080607T2057Z.080610T0830Z.080611T0600Z.NO/ 228 PM CDT TUE JUN 10 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM TUESDAY THE STAGE WAS 29.58 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY BEFORE DAWN. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
000 WGUS84 KTSA 110055 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 755 PM CDT TUE JUN 10 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-110855- /O.EXT.KTSA.FL.W.0086.000000T0000Z-080611T1500Z/ /MKGO2.1.ER.080607T2057Z.080610T0830Z.080611T0900Z.NO/ 755 PM CDT TUE JUN 10 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM TUESDAY THE STAGE WAS 28.94 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. HOWEVER...HIGH FLOWS WITHIN A FOOT BELOW FLOOD STAGE WILL CONTINUE FOR THE NEXT 7 DAYS. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 110734 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 234 AM CDT WED JUN 11 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-111500- /O.CON.KTSA.FL.W.0086.000000T0000Z-080611T1500Z/ /MKGO2.1.ER.080607T2057Z.080610T0830Z.080611T0955Z.NO/ 234 AM CDT WED JUN 11 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM WEDNESDAY THE STAGE WAS 28.14 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY THIS MORNING. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 111306 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 806 AM CDT WED JUN 11 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-111336- /O.CAN.KTSA.FL.W.0086.000000T0000Z-080611T1500Z/ /MKGO2.1.ER.080607T2057Z.080610T0830Z.080611T0819Z.NO/ 806 AM CDT WED JUN 11 2008 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * AT 700 AM WEDNESDAY THE STAGE WAS 27.83 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 6, 3:39 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 6, 3:39 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 339 PM CDT FRI JUN 6 2008 .DISCUSSION... ISOLATED THUNDERSTORM CONTINUES MOVING NORTHEAST ACROSS FAR SOUTHWEST CHEROKEE COUNTY. SO FAR CONVECTION HAS REMAINED SOMEWHAT SUPPRESSED AS WARMER TEMPERATURES ALOFT CONTINUE TO ADVECT IN REGION BEHIND DEPARTING UPPER LEVEL SYSTEM. ATMOSPHERE HOWEVER HAS BECOME MODERATELY UNSTABLE WITH SURFACE HEATING AND DEEP LAYER SHEAR REMAINS FAVORABLE...SO A FEW SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY EVENING. THUNDERSTORMS ARE EXPECTED TO QUICKLY DISSIPATE AROUND SUNSET WITH THE LOSS OF SURFACE HEATING AND THE AFOREMENTIONED WARMING MID LEVELS. WARM AND BREEZY CONDITIONS WILL CONTINUE ON SATURDAY AHEAD OF NEXT UPPER LEVEL JET STREAK...WHICH WILL PUSH INTO THE CENTRAL PLAINS ON SUNDAY. NAM/WRF TRIES TO LIFT TROPICAL WAVE NORTH INTO THE REGION DURING THE DAY SUNDAY WITH SHOWERS/THUNDERSTORMS DEVELOPING WITH AFTERNOON HEATING. GFS LESS AGGRESSIVE WITH FEATURE SO FOR NOW WILL GO WITH THE BLEND OF THE TWO. ECMWF REMAINS CONSISTENT WITH DEVELOPING THUNDERSTORM COMPLEX ON MONDAY AS UPPER TROUGH AXIS DIGS INTO THE CENTRAL PLAINS. GFS KEEPS MAIN COMPLEX NORTH OF AREA...SO AGAIN WILL GO WITH A BLEND MONDAY INTO TUESDAY OF THE TWO SOLUTIONS...WITH SLIGHTLY HIGHER POPS THAN CURRENT MEX GUIDANCE ACROSS NORTHERN ZONES. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 92 76 90 / 30 10 10 20 FSM 73 92 73 90 / 20 0 10 10 MLC 75 87 75 88 / 10 0 10 10 BVO 75 90 73 89 / 30 10 10 20 FYV 71 86 71 85 / 30 10 10 10 BYV 71 87 70 87 / 40 0 10 10 MKO 73 89 72 87 / 20 10 10 10 MIO 74 89 74 88 / 30 10 10 20 F10 74 89 73 87 / 20 0 10 10 HHW 74 89 74 90 / 10 0 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....12
Hazardous weather outlook, Jun 6, 1:17 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT FRI JUN 6 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
117 PM CDT FRI JUN 6 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 3 PM.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 3 PM.
DISCUSSION...
A NEARLY STATIONARY FRONT WAS LOCATED NEAR INTERSTATE 44 THIS
AFTERNOON. WIDELY SCATTERED SHOWERS HAVE BEEN OCCURRING ALONG AND
SOUTH OF THIS BOUNDARY THROUGH THE MORNING HOURS. THIS ACTIVITY IS
EXPECTED TO INCREASE IN INTENSITY THROUGH THE AFTERNOON AND INTO
THE EVENING HOURS AS THE ATMOSPHERE CONTINUES TO DESTABILIZE. THE INSTABILITY
AND WIND SHEAR OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL
BE SUFFICIENT FOR SUPERCELL DEVELOPMENT...WITH THE PRIMARY THREATS
BEING LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A LIMITED
THREAT FOR TORNADOES NEAR THE STATIONARY FRONT AND ANY OUTFLOW
BOUNDARIES FROM LAST NIGHTS CONVECTION. HOWEVER...SUBSIDENCE
BEHIND A PASSING UPPER JET STREAK AND SLOWLY WARMING MID LEVELS
MAY SUPPRESS CONVECTION...AND THEREFORE THERE IS SOME UNCERTAINTY
AS TO WHETHER OR NOT THE THUNDERSTORMS WILL BE ABLE TO REACH
SEVERE LIMITS. WHILE THE CURRENT RISK FOR SEVERE WEATHER IS
LIMITED...AN UPGRADE MAY BE NEEDED THIS AFTERNOON IF CONDITIONS
BECOME INCREASINGLY FAVORABLE FOR SEVERE WEATHER.
THE THREAT FOR SEVERE WEATHER WILL SHIFT FURTHER NORTH ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AS THE
STATIONARY BOUNDARY BEGINS TO LIFT BACK NORTH AS A WARM FRONT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED. EMERGENCY MANAGERS SHOULD MONITOR
FOR POTENTIAL CHANGES TO THE SEVERE WEATHER THREAT THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
STORMS WILL FOCUS NORTH OF THE AREA ON SATURDAY...BEFORE
A SLOW MOVING FRONTAL BOUNDARY APPROACHES THE AREA BY
SUNDAY. THIS ALONG WITH A PASSING STORM SYSTEM IS EXPECTED
TO INCREASE THUNDERSTORM CHANCES SUNDAY THROUGH TUESDAY.
A BRIEF DRY PERIOD IS EXPECTED WEDNESDAY INTO THURSDAY...
BEFORE THE NEXT STRONG UPPER SYSTEM APPROACHES BRINGING
STORM CHANCES FOR LATE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Jun 6, 2:39 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT FRI JUN 6 2008
OKZ070-062030-
MUSKOGEE OK-
239 PM CDT FRI JUN 6 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE
AT 239 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF SUMMIT...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MUSKOGEE...KEEFETON...SUMMIT
AND FORT GIBSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3581 9535 3581 9513 3559 9532 3559 9556
TIME...MOT...LOC 1939Z 226DEG 25KT 3561 9545Special weather statement, Jun 6, 3:24 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT FRI JUN 6 2008
OKZ068-062100-
CHEROKEE OK-
324 PM CDT FRI JUN 6 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CENTRAL CHEROKEE
AT 324 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF TAHLEQUAH...MOVING NORTHEAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH AND
ELDON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3608 9487 3586 9481 3568 9512 3583 9512
3583 9525
TIME...MOT...LOC 2024Z 232DEG 22KT 3578 9517Special weather statement, Jun 6, 3:58 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 PM CDT FRI JUN 6 2008
OKZ068-062130-
CHEROKEE OK-
358 PM CDT FRI JUN 6 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CENTRAL CHEROKEE
AT 358 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF TAHLEQUAH...MOVING NORTHEAST AT 29 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH.
ROTATION HAS BEEN NOTED WITH THIS STORM...AND BRIEF LANDSPOUTS WILL
BE POSSIBLE.
TORNADOES CAN OCCUR WITH LITTLE OR NO ADVANCE WARNING.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3603 9480 3601 9480 3589 9496 3591 9509
3606 9499
TIME...MOT...LOC 2058Z 217DEG 25KT 3593 9501Special weather statement, Jun 6, 4:01 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT FRI JUN 6 2008
OKZ060-064-066-062145-
CREEK OK-OKMULGEE OK-TULSA OK-
401 PM CDT FRI JUN 6 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...EASTERN CREEK AND TULSA
AT 401 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF MOUNDS...MOVING NORTHEAST AT 29 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...LIBERTY...BIXBY...
JENKS...GLENPOOL...BROKEN ARROW AND MOUNDS.
SOME ROTATION HAS BEEN DETECTED WITH THIS STORM.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9599 3608 9576 3604 9576 3583 9593
3584 9610
TIME...MOT...LOC 2101Z 217DEG 25KT 3586 9604Local storm report, Jun 6, 5:44 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND DMG 6 NNW ONETA 36.10N 95.75W
06/06/2008 WAGONER OK NWS EMPLOYEE
TREE BLOWN DOWN NEAR 51ST STREE AND COUNTY LINE ROAD.
OTHER TREE DAMAGE REPORTED.
&&
...CORRECTED FOR EVENT TYPE...
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:39 AM CDT | River Flood Warning | TSA | Ottawa | 10 hr |
| Jun 7, 9:07 AM CDT | Wind Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more | 10 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.